# SDR REXA2020090200629

- Difficulty date: August 23, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 29,738 hours, 27,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387799
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SEAT RAIL CORRODED AT RBL 27, BETWEEN FS 559.00+80 AND FS559.00+96.  REMOVED & REPLACED SEAT RAIL AT RBL 27 AT FS 559.00+80 TO FS 559.00+96 IAW CRJ 200 AMM 53-01-11-000-802/400-802.  REPLACED FITTING PN CDSP1900-15 IAW AMM 25-41-01-400-806.
